Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
This article is available for purchase or by subscription. See below.
Orbifold string topology

Ernesto Lupercio, Bernardo Uribe and Miguel A Xicotencatl

Geometry & Topology 12 (2008) 2203–2247

In this paper we study the string topology (à la Chas–Sullivan) of an orbifold. We define the string homology ring product at the level of the free loop space of the classifying space of an orbifold. We study its properties and do some explicit calculations.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

orbifold, loop space, string topology
Mathematical Subject Classification 2000
Primary: 55P35
Secondary: 18D50, 55R35
Received: 22 January 2007
Revised: 8 July 2007
Accepted: 4 July 2008
Published: 8 August 2008
Proposed: Ralph Cohen
Seconded: Jim Bryan, Ron Stern
Ernesto Lupercio
Departamento de Matemáticas
Apartado Postal 14-740
07000 México
DF México
Bernardo Uribe
Departamento de Matemáticas
Universidad de los Andes
Carrera 1 N. 18A - 10, Bogotá
Miguel A Xicotencatl
Departamento de Matemáticas
Apartado Postal 14-740
07000 México
DF México